# SDR ASOA2016013014425

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 17,250 hours, 11,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A MEGAPHONE INOPERATIVE.  R & R THE MEGAPHONE IAW AMM 25-61-14.  OPS CHECKED GOOD.
